# SDR SWAA2023060248065

- Difficulty date: May 12, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 58,497 hours, 35,066 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB TRAILING EDGE ORSS 278 AT RT WING 2023-295602<[01] REPLACED WEB LOCATED ON TRAILING EDGE ORSS 278 AT RT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DRAWING 115A2512 SHEET 13 REV - SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK CARD COMPLETED  REPLACED WEB LOCATED ON TRAILING EDGE ORSS 278 AT RT WING IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DRAWING 115A2512 SHEET 13 REV -  SEE INDIVIDUAL SIGN OFF BELOW.
